# SDR ASOA2014042910433

- Difficulty date: April 2, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 27,623 hours, 25,351 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AFT DRAIN VALVE HOLE INBD SIDE AFT LOWER PLANK BETWEEN STR 7 AND 5 MULTIPLE INDICATIONS APPROX .5" IN LENGTH 70 PERCENT FSH.  FAILED NDT INSPECTION.  COMPLIED WITH EA 25-2014-113.  EA 25-2014-113 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WC.  ALL RII'S HAVE BEEN ACCOMPLISHED BY A TRAINED, QUALIFIED AND AUTHROIZED RII INSPECTOR IAW GMM 3-3 PROCEDURES PRIOR TO THE ACFT BEING RETURNED TO SERVICE.
